MathSciNet Relay Station
MathSciNet bibliographic data
MR2407063 (2009f:19004) 19D10 (19D35)
Klein, John R.; Williams, E. Bruce The "fundamental theorem'' for the algebraic $K$-theory of spaces. III. The nil-term. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3025–3033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement